# SDR DLM88070509

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,680 hours, 37,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT LOWER SURFACE ON RT WING INBOARD FLAP VANE BETWEEN STATIONXCW=79.00 AND XCW=104.500.  AMX PERFORMED PERMANENT REPAIR PER SRM 57-03 FIG 9A.
